VOL. 10 · NO. 4 | December 2006
 
VIEW ALL ABSTRACTS +
Front Matter
Asian J. Math. 10 (4), i-ii, (December 2006)
No abstract available
Correction
Huai-Dong Cao, Xi-Ping Zhu
Asian J. Math. 10 (4), 663-664, (December 2006)
No abstract available
Articles
Pedro Domínguez Wade
Asian J. Math. 10 (4), 665-677, (December 2006)
KEYWORDS: Finite group, semi-local ring, indecomposable projective module, quasi-simple module, 20C20, 20C34
John G. Miller
Asian J. Math. 10 (4), 679-714, (December 2006)
KEYWORDS: Index theory, complete manifold, weighted cohomology, Euler characteristic, Wall obstruction, ‎K-theory, 58J22, 19K56
No abstract available
Chunghyuk Kang
Asian J. Math. 10 (4), 715-730, (December 2006)
KEYWORDS: Topological equivalence of plane curve singularities, the standard Puiseux expansion, the Milnor number, 32S15, 14E15
Nobuhiro Nakamura
Asian J. Math. 10 (4), 731-748, (December 2006)
KEYWORDS: 4-manifolds, Seiberg-Witten invariants, group actions, 57R57, 57S17, 57M60
Ritumoni Sarma
Asian J. Math. 10 (4), 749-756, (December 2006)
KEYWORDS: S-integers, S-arithmetic, CM field, subgroup of finite index, virtual generators, 20F05, 11F06, 22E40
Meng Chen, Christopher D. Hacon
Asian J. Math. 10 (4), 757-763, (December 2006)
KEYWORDS: Canonical map, 3-folds of general type, Albanese map, 14J30, 14C20
No abstract available
Daniel Eloff, Blair K. Spearman, Kenneth S. Williams
Asian J. Math. 10 (4), 765-771, (December 2006)
KEYWORDS: Integral basis, family of quintic fields, 11R04, 11R20, 11R29
Cheol-Hyun Cho, Yong-Geun Oh
Asian J. Math. 10 (4), 773-814, (December 2006)
KEYWORDS: Floer cohomology, Lagrangian submanifold, holomorphic disc, toric manifold, Landau-Ginzburg model, 53D12, 53D40, 14J45, 14J32
No abstract available
Andrew Dancer, Andrew Swann
Asian J. Math. 10 (4), 815-826, (December 2006)
KEYWORDS: Hyperkähler manifold, three-Sasaki, symplectic cut, moment map, circle action, 53C26, 53D20, 57S25, 57N65
Back to Top